Dual representations of
ortholattices
Andrew Craig
Gerhard Dorfer, Technical University
of Vienna, Austria
Miroslav Haviar, Matej Bel University,
Slovakia & University of Johannesburg
Klarise Marais, University of
Johannesburg
SAMS Subject Classification Number: 34
An ortholattice is a bounded lattice with a complement operation
(i.e. a unary map
References
[1] W. Dzik, E. Orlowska, C. van Alten, Relational representation theorems for general lattices with negations, In: RelMiCS 2006 (R.A. Schmidt ed.), LNCS 4136 (2006), 162-176.
[2] R. Goldblatt, The Stone space of an ortholattice, Bull. London Math. Soc. 7 (1975), 45–48.
[3] M. Ploščica, A natural representation of bounded lattices, Tarta Mountain Math. Publ. 5 (1995), 75–88.